# SDR J7SA201812276001

- Difficulty date: December 26, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N471FX
- Make and model: Lear 45LEAR
- Aircraft serial: 45500
- Aircraft time: 2,836 hours, 2,142 cycles
- Engine: Garrtt TFE731*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Damaged
- Location: Oil Supply
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, H, A

## Discrepancy

#1 ENGINE OIL PRESSURE FLUCTUATIONS AT FL350. PRESSURE DROPPED AND ILLUMINATED OIL MASTER WARNING WHILE PASSING THROUGH FL200. CREW DECLARED AND EMER AND SHUT DOWN ENGINE PER CHECKLIST. AIRCRAFT LANDED SAFELY.REPLACED #6 BEARING OIL SUPPLY LINE AND #6 BEARING OIL SCAVENGE LINE (WAS CHAFED BEYOND LIMITS). SERVICED OIL. OPS AND LEAKS CHECKS. NO DEFECTS NOTED.
